MathSciNet Relay Station
MathSciNet bibliographic data
MR2199006 32J27 (32Q15 53C21 53C55)
Rollin, Yann; Singer, Michael Non-minimal scalar-flat Kähler surfaces and parabolic stability. Invent. Math. 162 (2005), no. 2, 235–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement